# SDR CA120719002

- Difficulty date: July 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech E-90
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Gasket
- Part number: 509215879
- Condition: Split
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) NACELLE GASKETS SPLIT AT BOLT HOLES AND CAUSED FUEL LEAK.  GASKETS REPLACED IAW SB 28-4059.
